MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; INTERMEDIATE SURGICAL SPLINT

3D SYSTEMS HEALTHCARE VSP SYSTEM; INTERMEDIATE SURGICAL SPLINT
Model Number Intermediate Surgical Splint
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After review of the patient's post operative scans, it was identified that the mandible is not in the correct planned final position and deviated to the left side.3ds performed an investigation that identified no issues with the product or process performed by 3d systems.This complaint is being reported due to a revision surgery scheduled for (b)(6) 2021.At this point, 3ds cannot confirm that our products did not cause or contribute to this planned revision surgery.
 
Event or Problem Description
It was reported that for a vsp/tmj combination case, the vsp system intermediate splint could have contributed to a deviated implant positioning for a bilateral joint revision surgery resulting in malpositioned tmj devices on the patient's left side.

Brand Name
VSP SYSTEM
Common Device Name
INTERMEDIATE SURGICAL SPLINT
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431001
MDR Report Key12763792
Report Number1724955-2021-00005
Device Sequence Number3343442
Product Code DZJ
UDI-Device Identifier00816847020534
UDI-Public(01)00816847020534(10)127817
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIntermediate Surgical Splint
Device Catalogue NumberVSPO-302
Device Lot Number127817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale